# SDR UPS03241060

- Difficulty date: July 22, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: 509326
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING NDT OF ALL FASTENER HOLES COMMON TO SKIN CHANGE AT FWD ENTRY DOORWAY, CRACK FOUND IN FWD ENTRY DOOR UPPER HINGE LOWER FITTING.  FITTING REPLACED IAW DRG 65-17684.
